MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC PRO-DENSE; FILLER, BONE VOID, CALCIUM COMPOUND

WRIGHT MEDICAL TECHNOLOGY INC PRO-DENSE; FILLER, BONE VOID, CALCIUM COMPOUND
Model Number 87SR0420
Medical Device Problem Code Device Difficult to Setup or Prepare (1487)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided on a supplemental report.Device discarded.
 
Event or Problem Description
The hospital staff did not mix the product successfully and the doctor requested we do not charge the patient for this item as it was not used.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.There are many clinical factors that can affect the results of any surgery, such as surgical technique, pre-operative and post-operative care, the implant, patient pathology and daily activity.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If any additional information is provided, the investigation will be reassessed.

Brand Name
PRO-DENSE
Common Device Name
FILLER, BONE VOID, CALCIUM COMPOUND
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
nathe hendricks
1023 cherry rd
memphis, TN 38117
9014516318
MDR Report Key13122191
Report Number3010667733-2021-00031
Device Sequence Number11902666
Product Code MQV
UDI-Device Identifier00840420137296
UDI-Public00840420137296
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K060011
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/26/2023
Device Model Number87SR0420
Device Catalogue Number87SR0420
Device Lot Number1695531
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/02/2021
Supplement Date Received by Manufacturer01/13/2022
Initial Report FDA Received Date12/30/2021
Supplement Report FDA Received Date02/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/26/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexFemale